# SDR ASAA2025121262321

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 22,706 hours, 4,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAT/EPSU FW 11WL EXT L. GROUNDED - YES. REPLACED EMER 11WL EPSU PER AMM 33-51-38. OPS CHECK GOOD. OK FOR SERVICE.
